On an integral equation in diffraction theory

Albert E. Heins

Compositio Mathematica (1967)

  • Volume: 18, Issue: 1-2, page 49-54
  • ISSN: 0010-437X

How to cite


Heins, Albert E.. "On an integral equation in diffraction theory." Compositio Mathematica 18.1-2 (1967): 49-54. <http://eudml.org/doc/88939>.

author = {Heins, Albert E.},
journal = {Compositio Mathematica},
keywords = {partial differential equations},
language = {eng},
number = {1-2},
pages = {49-54},
publisher = {P. Noordhoff N. V., Groningen},
title = {On an integral equation in diffraction theory},
url = {http://eudml.org/doc/88939},
volume = {18},
year = {1967},

AU - Heins, Albert E.
TI - On an integral equation in diffraction theory
JO - Compositio Mathematica
PY - 1967
PB - P. Noordhoff N. V., Groningen
VL - 18
IS - 1-2
SP - 49
EP - 54
LA - eng
KW - partial differential equations
UR - http://eudml.org/doc/88939
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.